Fever - hoarse voice
Jun 14, 2004
Doctors, March 1 I started a combination of Viramune, Epivir and Ziagen. I had taken a STI for 6 months and was previously on Viramune, Epivir and Zerit. My T's are in the 600's. May 1, I came down with fever, cough and laryngitis, the same thing my two infant sons had. I completely lost my voice for a few days. Anyways, the fever cleared up but my voice as of 5/31 is still hoarse and I'm now regularly running a low grade fever 99 - 100. I started running that about a week ago. I still having some mild sinus issues, nothing major and minor coughing. Is there any possibility that these symptoms could be related to the Ziagen? Thanks.
Response from Dr. Conway
I really doubt it. Ziagen reactions can occur as late as 12 weeks or so after starting treatment, but the symptoms that you describe are extremely atypical. With your CD4 count being in the normal range, I am not worried about an HIV-related syndrome either. The likeliest thing is a post-viral syndrome, which could be worse or longer if you have a history of allergies. Chronic sinusitis would also be a concern. You should have a good ENT exam and discuss all these issues with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Sucking Penis Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.